# SDR ABXA9801061

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Engine: Pwa JT3D3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 31801040
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 OIL PRESSURE FLUCTUATED 35 TO 37 PSI AFTER IDLE POWER SET DURING DESCENT.  PRESSURE STEADIED ABOUT 37 PSI ON LEVEL OFF AT LOW ALTITUDE.  WHEN PRESSURE DROPPED TO 35 TO 34 PSI, PRECAUTIONARY SHUT DOWN WAS ACCOMPLISHED .  REPLACED NR 3 ENGINE OIL FILTER AS A PRECAUTION.  NO FAULTS NOTED WITH FILTER IAW DC-8 MM.  REPLACED NR 3 ENGINE OIL PRESSURE TRANSMITTER IAW DC-8 MM.  OIL PRESSURE CHECKED GOOD ON ENGINE RUN.
